# SDR LR7A02021

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Part number: 3568597
- Condition: Cracked
- Location: Fs 577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC05297 FOUND FS 577 LOWER BEAM CAP CRACKED AT RBL 58, WL 138.REPAIRED IAW LAC MEA 382-53-02-011.  NR 2134.
